MAUDE Adverse Event Report: ARTHREX, INC. MODULAR POST, 25MM; SHOULDR PROSTH, REVERSE CONFIG

ARTHREX, INC. MODULAR POST, 25MM; SHOULDR PROSTH, REVERSE CONFIG
Model Number MODULAR POST, 25MM
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Visual inspection shows a gap between the two connected parts.Devices do not disengage.Per surgical guide for ar-9580-2410 "there is a hex feature that must be aligned between the components for taper to engage." the hex feature was not appropriately aligned causing the failure.Cause of the failure has been determined to be user error.Complaint was confirmed.
 
Event or Problem Description
On 10/27/2022, it was reported by a sales representative via phone that a ar-9580-2410 augmented base plate, and a ar-9582-25 modular post for augmented mgs baseplate are not locking.This occurred on 10/25/2022 during a revers total shoulder arthroplasty when the 2 devices would not connect together.Another device of each were opened, and worked accordingly.The case was completed, with no patient effect reported.

Brand Name
MODULAR POST, 25MM
Common Device Name
SHOULDR PROSTH, REVERSE CONFIG
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19267445
Report Number1220246-2024-02941
Device Sequence Number20678387
Product Code PHX
UDI-Device Identifier00888867341845
UDI-Public00888867341845
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K193372
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODULAR POST, 25MM
Device Catalogue NumberAR-9582-25
Device Lot Number1230942206
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/12/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2022
Initial Report FDA Received Date05/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown